Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2934 Publications

2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang, Y., & Zhao, G. (2020). The PBW theorem for affine Yangians. Transformation Groups. https://doi.org/10.1007/s00031-020-09572-6
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 7941
Truckenbrodt, S. M., & Rizzoli, S. O. (n.d.). Simple multi-color super-resolution by X10 microscopy. In Methods in Cell Biology. Elsevier. https://doi.org/10.1016/bs.mcb.2020.04.016
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7942 | OA
Hartstein, M., Hsu, Y. T., Modic, K. A., Porras, J., Loew, T., Tacon, M. L., … Harrison, N. (2020). Hard antinodal gap revealed by quantum oscillations in the pseudogap regime of underdoped high-Tc superconductors. Nature Physics. https://doi.org/10.1038/s41567-020-0910-0
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Masárová, Z. (2020). Reconfiguration problems. IST Austria. https://doi.org/10.15479/AT:ISTA:7944
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7948 | OA
Maghiaoui, A., Bouguyon, E., Cuesta, C., Perrine-Walker, F., Alcon, C., Krouk, G., … Bach, L. (n.d.). The Arabidopsis NRT1.1 transceptor coordinately controls auxin biosynthesis and transport to regulate root branching in response to nitrate. Journal of Experimental Botany, eraa242. https://doi.org/10.1093/jxb/eraa242
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2020 | Journal Article | IST-REx-ID: 7949 | OA
Smith, S., Zhu, S., Joos, L., Roberts, I., Nikonorova, N., Vu, L., … De Smet, I. (2020). The CEP5 peptide promotes abiotic stress tolerance, as revealed by quantitative proteomics, and attenuates the AUX/IAA equilibrium in Arabidopsis. Molecular & Cellular Proteomics, 19(8), 1248–1262. https://doi.org/10.1074/mcp.ra119.001826
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2020 | Conference Paper | IST-REx-ID: 7955 | OA
Ashok, P., Chatterjee, K., Kretinsky, J., Weininger, M., & Winkler, T. (n.d.). Approximating values of generalized-reachability stochastic games. In Proceedings of the 35th Annual ACM/IEEE Symposium on Logic in Computer Science (pp. 102–115). Saarbrücken, Germany: Association for Computing Machinery. https://doi.org/10.1145/3373718.3394761
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, J., Erdös, L., Krüger, T. H., & Schröder, D. J. (2020). Correlated random matrices: Band rigidity and edge universality. Annals of Probability, 48(2), 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský, M., & Vokřínek, L. (2020). Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics, 20, 311–330. https://doi.org/10.1007/s10208-019-09419-x
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Y., Li, X.-H., & Dong, Q.-L. (2020). An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms, 84, 365–388. https://doi.org/10.1007/s11075-019-00758-y
View | Files available | DOI
 

Search

Display / Sort

Citation Style: APA

Export / Embed